# SDR DALA2018073104781

- Difficulty date: July 28, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 33,236 hours, 22,369 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERNAL TAILCONE RELEASE SYSTEM FAILED THE DROP TEST. IT REQUIRED MORE THAN 35LBS PULL TO ACTIVATE. MAINTENANCE REROUTED THE INTERNAL HANDLE RELEASE CABLE TO THE PROPER ROUTING IAW AMM 53-52-01. TAILCONE RELEASE REPEAT OPERATIONAL CHECK WAS GOOD.
